# SDR 04FDEA00305

- Difficulty date: February 3, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,474 hours, 43,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 774001
- Part serial: 4033
- Condition: False Activation
- Location: Nr 4 Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT FROM ONT A/C HAD FIRE WARNING WITH CORRESPONDING NR 4 MAIN CARGO LIGHT ILLUMINATED.  PERFORMED QRH & RETURNED TO ONT.  SMOKE LIGHT REMAINED ON UNTIL PULLING INTO THE ONT RAMP.  VISUAL INSPECTION AFTER LANDING REVEALED NO INDICATION OF FIRE OR SMOKE.
